# SDR ASAA2024012549341

- Difficulty date: January 25, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 41,051 hours, 14,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367193300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H FLOOR PANEL #241FF FR40 UPPER SKIN PEELING OFF. GROUNDED - YES. RECIEVED PANEL 241FF PN# E5367193300000 PO# 1080959.0 IAW A320 IPC 53-32-04-025 REV 9-01NOV2023 INSTALLED 241FF IAW A320 AMM 53-00-00-400-801-A02 REV 9-01NOV2023 #T03835-152
